# SDR AALA202101289011

- Difficulty date: January 27, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N918US
- Make and model: Airbus A321-231
- Aircraft serial: 6443
- Aircraft time: 18,548 hours, 7,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 147937
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Part time: 18,548 hours, 7,234 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  INOPERATIVE EMERGENCY POWER SUPPLY UNIT 15WL IN MID PASSENGER CABIN.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT 15WL, PER 33-51-38-000-001-A.
